premature ejaculationhello all
i male 35 unmarried having p.e. problem for last two yrs as sexual indulgence is very rare as soon as i fell like having sex or just touching a female in an intimate way my body start to tumble and hands stat shaking showing great nervousness and as soon as i enter i ejaculate within few seconds and i am unable to cam myself...if i drink and have sex then it is ok .. above symptoms do not occur....if i take kaminividrava ras ayurvedic med before sex then also i perform better.....i had a very good appetite in case of sex and use to fell orgasm in a row without ejaculating...and sex with my ex girlfriend lasted very long some times for even an hour from foreplay to her orgasm and my ejaculation was always after her orgasm....kindly cure my problem...all the above disorder started 2 yrs ago when i had a breakup and was depress....now it is even worse some times i ejaculate before entering.....age 35 height 5`8 VEG complex whaetish..body strong muscles...slip disc for 10 yrs ...little bulge in L5 S1....tried R41 Vita c 15 fort..did a little not satisfactory....now taking Damiana Q 10 drops twice daily..and ginko biolova of nutrilite... .sleep disorder very sensitive to tension....very emotional felling of guilt about what happened to my life..unhappy....low mood...
[message edited by daveksam on Tue, 10 Mar 2015 14:04:32 GMT]
[message edited by daveksam on Tue, 10 Mar 2015 14:07:34 GMT]
daveksam on 2015-03-10
day 1 morning
day 1 evening
day 2 morning
One dose means
If the medicine is in pills form 2 pills. Don't touch pills with hand. Use cap of bottle to take pills.
If the medicine is in liquid dilution form, 2 drops in some 20 ml water. Sip up slowly.
Please follow homeo restrictions like no coffee, no raw onion/garlic, no strong perfumes, don't eat or drink anything within 30 minutes before or after taking medicine.
♡ kadwa 6 years ago
daveksam 6 years ago
♡ kadwa 6 years ago
i made a big mistake i took 20 drops of staphysagira Q by mistake one in the morning and other in the evening....i was out of country for last six months came back last week..hard ur aid written on paper....which led to this....please advise...i am really sorry its my own mistake
thanks & regards
daveksam 5 years ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.